Skip to content
My WebMD Sign In, Sign Up
STATINS
avatar
gargoyle posted:
I WAS TAKING SIMVASTATIN, BUT I GOT SEVERE CALF CRAMPS. SO MY GASTROINTENOLOGIST SAID I COULD STOP TAKING IT BECAUSE MY CHOLESTEROL IS GOOD NOW. AND I HAVEN'T HAD ANY MORE CRAMPS.
Reply
 
avatar
iride6606 responded:
Sounds like your doctor did the right thing by having you stop.


Featuring Experts

There are no Expert stories for this community right now

Helpful Tips

Vit D reduces muscle pain from Statin
While the data is still mixed there is an indication that many people who get Myalgia (muscle pain) while on a statin suffer from low ... More
Was this Helpful?
1 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.